# SDR SIMA20220514001

- Difficulty date: May 14, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 13,337 hours, 8,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: 1c
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADED PHOTLUMINESCENT STRIP AT SEAT 1C-C/A-RAR PHOTLUMINESCENT STRIP AT SEAT 1C IAW ERJ 175 AMM 33-50-21. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
